# SDR SWAA2025050164977

- Difficulty date: April 28, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 75,586 hours, 45,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLOW IN THE DARK FLOOR STRIPS NOT ILLUMINATING; 1 ROW 1 FO SIDE; 2 AFT CABIN LAV AND AFT BULKHEAD.<[01] REMOVED AND REPLACED PHOTOLUMINESCENT STRIP AT ROW 1DEF (FWD SIDE) AND AT AFT CABIN AREA (X2) IAW AMM 33-51-15; OPS CHECK GOOD
